# SDR HEEA0015835

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624820
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES DO NOT LINE UP BETWEEN SHELL AND BASE.   PART DEFECTIVE.
